Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking too long to ejaculate, tired and irritated. Is there any medicine that can help me?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 541 Questions
Thank you... My question is that when I am making love to my wife I take too long to ejaculate (sometimes more than an hour) and she gets tired and/or irritated, so I am not having a good sex life. Is there any medicine that can help me please?
Posted Mon, 16 Apr 2012 in Men Sexual Problems
Answered by Dr. Rajiv goel 1 hour later

Thank you for posting your query.

There is no medication for delayed ejaculation although many have been tried without appreciable difference.

However, you should stop Megamen pilll as they contain L arginine and it is known to cause erection. Also you should stop levitra as 5 PDE inhibitors have been shown to delay ejaculation.

Use of alcohol can also cause delayed ejaculation; hence you should quit it.

Most of the men suffering from delayed ejaculation can ejaculate through some form of stimulation. Identify the stimulation that is unique for yourself or take the help of sex therapist locally. Cooperation of both the partners is must for this.

Hope I have answered your query. Please revert back if you have additional concerns.

Wishing you a good and happy sexual life.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor